I also suffer from stomach pain after eating eggs and this has gone on for years. Lately however in addition, I have started breaking out in hives after drinking diet soda. I thought perhaps it was the aspertame used as a sweetner, but I have no trouble when I drink and eat other foods and powdered drinks containing aspertame. It's just when I drink diet soda.
This is, indeed, a challenging question. It is possible that there are other agents in the diet soda that, in some way, potentiate the effects of the diet substitute that causes these hives. For now, unless you are willing to see a board certified allergist and have tests of all of the ingredients of these drinks, I would suggest staying away from diet sodas for a while and make sure the hives are gone. If this is the case, you might look at trying different drinks that have different products in them to see if the hives come back.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.